# SDR SWIA202502281205

- Difficulty date: December 5, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER SEAL RETAINER IS CORRODED     (C-CHECK RO 2/26/2025)    REMOVED AND INSTALLED NEW PAX DOOR UPPER SEAL RETAINER REF-CRJ-900 SRM 51-42-06-001-001 A01 AND DWG 601R31702 REV N. LEAK CHECK GOOD,COMPLIED WITH TASK 51-900-1002-SKY
